# SDR AWXA200701058

- Difficulty date: September 3, 2007
- Submitted: September 6, 2007
- Operation: Air carrier
- Aircraft: N906AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23568
- Aircraft time: 78,460 hours, 30,450 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 140N250547
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C-11 CHECK - NR 5988833, CRACKED CABIN INTERCOSTAL ANGLE, BS 180 - BS 1600, RBL 45.5, WL 208.  REPLACED CABIN INTERCOSTAL ANGLE, BS 180 - BS 1600, RBL 45.5, WL 208 IAW B757-200 SRM 51-40-02.
